# SDR CALA2025071406502

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A51331
- Condition: Dented
- Location: Sta250-260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B/S 255 14 INCHES LEFT OF CENTER LINE.  REF. AAR N/R:9988418.  REPAIRED FLIGHT DECK FLOOR WEB BETWEEN STA 250 AND STA 260 FROM LBL 16 TO RBL 2.5 REF B737 SRM 51-40-02-0G-0 AND SRM 53-10-51-2R-2.
